# SDR SWAA2025123055743

- Difficulty date: December 26, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 35,877 hours, 17,547 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS R1 DOOR SLIDE ESCAPE SLIDE LOOSE.  SECURED THE R1 DOOR SLIDE IAW MT 725-61-06.  NO DEFECTS NOTED.
